American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Marek Cúth and Michal Johanis. Isometric embedding of $\ell_1$ into Lipschitz-free spaces and $\ell_\infty$ into their duals. Proc. Amer. Math. Soc. 145 (2017) 3409-3421.
Abstract, references, and article information   
View Article: PDF

[2] Beata Randrianantoanina. On sign embeddings and narrow operators on $L_2$. Contemporary Mathematics 687 (2017) 209-218.
Book volume table of contents   
View Article: PDF

[3] Raffaella Cilia and Joaquín M. Gutiérrez. Operators with an integral reprsentation. Proc. Amer. Math. Soc. 144 (2016) 5275-5290.
Abstract, references, and article information   
View Article: PDF

[4] Marek Cúth, Michal Doucha and Przemysław Wojtaszczyk. On the structure of Lipschitz-free spaces. Proc. Amer. Math. Soc. 144 (2016) 3833-3846.
Abstract, references, and article information   
View Article: PDF

[5] Elói Medina Galego and Christian Samuel. The subprojectivity of the projective tensor product of two $C(K)$ spaces with $\|K\|=\aleph_{0}$. Proc. Amer. Math. Soc. 144 (2016) 2611-2617.
Abstract, references, and article information   
View Article: PDF

[6] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757. MR 3391033.
Abstract, references, and article information   
View Article: PDF

[7] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[8] Dale E. Alspach and Elói Medina Galego. A complete classification of the spaces of compact operators on $C([1,\alpha], l_{p})$ spaces, $1. Proc. Amer. Math. Soc. 143 (2015) 2495-2506.
Abstract, references, and article information   
View Article: PDF

[9] Petr Hájek and Jarno Talponen. Note on Kadets Klee property and Asplund spaces. Proc. Amer. Math. Soc. 142 (2014) 3933-3939.
Abstract, references, and article information   
View Article: PDF

[10] I. Gasparis. A note on operators fixing cotype subspaces of $C[0,1]$. Proc. Amer. Math. Soc. 142 (2014) 1633-1639.
Abstract, references, and article information   
View Article: PDF

[11] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[12] Anna Kamińska and Han Ju Lee. Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 547-558.
Abstract, references, and article information   
View Article: PDF

[13] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[14] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[15] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[16] Elói Medina Galego and James N. Hagler. Copies of $c_{0}(\Gamma)$ in $C(K, X)$ spaces. Proc. Amer. Math. Soc. 140 (2012) 3843-3852.
Abstract, references, and article information   
View Article: PDF

[17] Richard J. Smith. Strictly convex norms, $G_\delta$-diagonals and non-Gruenhage spaces. Proc. Amer. Math. Soc. 140 (2012) 3117-3125.
Abstract, references, and article information   
View Article: PDF

[18] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[19] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information   
View Article: PDF

[20] Elói Medina Galego. On spaces of compact operators on $C(K, X)$ spaces. Proc. Amer. Math. Soc. 139 (2011) 1383-1386. MR 2748430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Valentin Ferenczi and Elói Medina Galego. Countable groups of isometries on Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4385-4431. MR 2608411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Laetitia Borel-Mathurin. The Szlenk index of Orlicz sequence spaces. Proc. Amer. Math. Soc. 138 (2010) 2043-2050. MR 2596040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Epilogue. AMS Non-Series Monographs 52 (2008) 255-260.
Book volume table of contents
View Article: PDF

[29] Joe Diestel, Jan H. Fourie and Johan Swart. The Metric Theory of Tensor Products. AMS Non-Series Monographs 52 (2008) MR MR2428264.
Book volume table of contents   

[30] The Blaschke selection principle and compact convex sets in finite dimensional Banach spaces. AMS Non-Series Monographs 52 (2008) 211-216.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 79 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia